... sick. I know Pentsas has a warning on it. But having to stay in all the time is for the birds. Anyone else having trouble?
There are so many reasons for vomiting! Is it hot where you are? Did you overdo it? Could you be sick? or pregnant? Interaction with other drugs? Do you have a blockage? Trying to exercise too soon after eating? Allergies?
Always be sure to drink lots of water with your meds- at least 8-9 ounces minimum. Try before or after food to see what works best, or different times of day. Make sure the dose is correct. And check with your doctor.
- Pentasa Information for Consumers
- Pentasa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pentasa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2010 • 1 answer
Posted 24 May 2010 • 1 answer
Posted 22 Feb 2012 • 3 answers
Posted 2 Sep 2013 • 2 answers
My GI specialist reduce my Pentasa from 8 tablets/days to 6 tablets/day, which is great news, but I?
Posted 7 Dec 2014 • 1 answer